Sunday, December 13, 2009

--------------------------------------------------------------------------------------------
Medical Care:
Vertigo or Low BP

Question: Mikhail , (Malaysia) Nov.15, 2009


Hi doc tanung ko lang po kung ano ang gamot sa palaging masakit ang ulo at naikot ang paligid. Magdadalawang buwan na po kasi akung ganito, mababa din po ang bp ko. Gusto ko po sana lumakas ako kumain at tumaba ako ng kunti kasi ang sabi binat lang daw ang nararamdaman ko. Nakunan po kasi ako nung june ...Binat lang po ba ito o vertigo na po? Ano po ang magandang inumin ko na gamot ...salamat po

-------------------

Answer:

Hello Mikhail,

We are sorry to hear about your miscarriage last june. Concerning your present condition, all your symptoms may be due to low-blood pressure. What is your average blood pressure? if it is below 90-100/60-70, that is too low and may be the cause of your dizziness and headaches. You also have to check your CBC because a low hemoglobin/hematocrit count can also result in the symptoms you are feeling. Other causes may be an infection of the middle ear, problems with eyesight. You should have a general checkup because the symptoms you are feeling can be due to a lot of possible illnesses.

Thank you for your question,
Ramon I. Diaz M.D.
Medical Coordinator
OFWParaSaPamilya

No comments:

 
Web Design by WebToGo Philippines